# SDR ASOA201201207

- Difficulty date: April 5, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 26,457 hours, 19,376 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD LOWER STEP NUTPLATE ANGLE CRACKED AT WD SECTION.   INSTALLED NEW ANGLE IAW SRM 51-42-13-001-001-A01, 52-42-15-001-001-A01
